Advertisement

Inventiones mathematicae

, Volume 8, Issue 2, pp 98–110 | Cite as

Invariants of knot cobordism

  • J. Levine
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Jacobson, N.: A note on Hermitian forms. Bulletin A.M.S.46, 264–268 (1940).Google Scholar
  2. 2.
    Levine, J.: Knot cobordism groups in codimension two. Commentarii Math. Helv. (to appear).Google Scholar
  3. 3.
    Milnor, J.: Infinite cyclic coverings.Google Scholar
  4. 4.
    Milnor, J.: On isometries of inner product spaces (mimeographed).Google Scholar
  5. 5.
    O'Meara, O. T.: Introduction to quadratic forms. New York: Academic Press 1963.Google Scholar
  6. 6.
    Kurosh, A. G.: Theory of groups, Vol. 1. New York: Chelsea 1955.Google Scholar
  7. 7.
    Vinogradov, I. M.: Elements of number theory. New York: Dover 1954.Google Scholar

Copyright information

© Springer-Verlag 1969

Authors and Affiliations

  • J. Levine
    • 1
  1. 1.Department of MathematicsBrandeis UniversityWalthamUSA

Personalised recommendations